# SDR EE4Y2022022315195

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 27,703 hours, 20,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)	DURING STRUCTURE INSPECTION WAS FOUND AN EXISTING REPAIR DOUBLER LOCATED BETWEEN FR10 AND FR12 BETWEEN STRG-13R AND STRG-17R, THE DOUBLER WAS REMOVED BECAUSE THE REPAIR DOES NOT MEET THE REF./B/ SRM REQUIREMENTS. WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD2022-190-001430 AND COOPESA EO # COO-EO-2022-15003-R00 AND APPROVED ON ANAC F-200 FORM PROVIDED BY EMB.
